Cross-sectional association between abnormal returns and firm specific variables
Prem C. Jain
Journal of Accounting and Economics, 1982, vol. 4, issue 3, 205-228
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jaecon:v:4:y:1982:i:3:p:205-228
Access Statistics for this article
Journal of Accounting and Economics is currently edited by J. L. Zimmerman, S. P. Kothari, T. Z. Lys and R. L. Watts
More articles in Journal of Accounting and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().